# SDR DALA2022031601720

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION FLOOR BEAM -Y765 LOC.BTW FR12 AND FR24 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS PER A320 SRM 51-42-11 AND 51-72-11. (2158123)
